# SDR IPXA2023010438910

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,743 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF ITEM 1 THIS LOGPAGE EMERG. LT BAT LO MESSAGE DISPLAYED. FWD TO MEL 33 50 4, PLAC INSTALLED M PROC C/W AMC ISSUED M799426. OPEN
